×

Subalgebra maps induced by endomorphisms and automorphisms of algebras. (English) Zbl 0248.08008


MSC:

08Axx Algebraic structures
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Birkhoff,Sobre los grupos de automorfismos, Revista Unión Math. Argentina11 (1946), 155–157.
[2] S. Burris,Closure homomorphisms, Journal of Algebra15 (1970), 68–71. · Zbl 0194.01402
[3] M. Gould and C. Platt,Semilattice maps induced by homomorphisms of algebras, Algebra Universalis1 (1971), 90–92. · Zbl 0221.08012
[4] M. Gould and C. Platt,Versatile monoids and versatile categories, Algebra Universalis1 (1971), 54–62. · Zbl 0219.08009
[5] G. Grätzer,Universal Algebra (Van Nostrand Reinhold, Princeton, N.J., 1968).
[6] G. Grätzer and J. Sichler,On the endomorphism semigroup (and category) of bounded lattices, Pac. J. Math.35 (1970), 639–647. · Zbl 0208.02602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.